Boundedness in a three‐dimensional chemotaxis‐Stokes system modeling coral fertilization with arbitrarily slow p‐Laplace diffusion
Ji Liu
Mathematische Nachrichten, 2021, vol. 294, issue 11, 2200-2208
Abstract:
A chemotaxis‐Stokes system modeling coral fertilization under the effects of p‐Laplace diffusion is investigated in spatially three‐dimensional setting. By making appropriate use of certain conditional estimates for chemotactic signal gradient and the fluid velocity, we prove global existence and boundedness under a mild assumption that p>2, which extends previous results derived in [8].
Date: 2021
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/mana.202100103
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathna:v:294:y:2021:i:11:p:2200-2208
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0025-584X
Access Statistics for this article
Mathematische Nachrichten is currently edited by Robert Denk
More articles in Mathematische Nachrichten from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().